DOI 10.1053/j.ajkd.2009.02.019
Cinacalcet-induced leukocytoclastic vasculitis.
Аннотация
An 80-year-old woman on maintenance hemodialysis therapy developed severe hypercalcemia under vitamin D treatment for secondary hyperparathyroidism. To avoid the toxic calcemic effects, cinacalcet was introduced and the dose of vitamin D was substantially decreased. Cinacalcet targets the calcium-sensing receptor and decreases parathyroid hormone levels without increasing calcium and phosphorus levels. Three days after starting cinacalcet therapy, the patient developed palpable purpura on both upper and lower extremities that resolved after discontinuation of cinacalcet and administration of steroids. Skin biopsy of the initial eruption showed leukocytoclastic vasculitis. According to the Naranjo adverse drug reaction probability scale, leukocytoclastic vasculitis probably was caused by cinacalcet introduction. Drug-induced vasculitis is a poorly defined disorder, and, in most cases, no pathogenetic mechanism can be described. An idiosyncratic reaction to the agent often is proposed. Cinacalcet should be considered a causative agent of cutaneous leukocytoclastic vasculitis, and although this is the result of only a clinical observation, further attention is required in the future because cinacalcet recently has been introduced in the treatment of secondary hyperparathyroidism in patients on long-term hemodialysis therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.